# SDR ASAA0781873

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR SKIN IS DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FAIRING AND DOUBLER PER SRM 52-05.
